# SDR SWAA2014042527370

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 90,160 hours, 51,655 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589353150
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW ARCING NEAR UPPER LT CORNER.  R & R R1 WINDOW IAW MM.
